Culturelle problems?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

star13
Regular Member


Date Joined Jul 2009
Total Posts : 31
   Posted 1/26/2010 5:18 PM (GMT -6)   
I have IBS D so I have started taking the probiotic culturelle every night. I started two nights ago.

Yesterday and today I have had really soft, floating stool that is light in color. It almost like Diarrhea because it falls apart (sorry TMI ) blush

It has happened at the same time both days. And I have no other side effects.

So is this just from my gut trying to learn to adapt with this? Because I really feel fine other than that.

And should I continue taking them?

Thanks for any help turn

woodard
New Member


Date Joined Mar 2010
Total Posts : 2
   Posted 3/27/2010 7:30 PM (GMT -6)   
yea, I know what you mean. I too have IBS w/D. This has pretty much ruined my life. I'm so sick of being sick. The pain,cramping,naseau,diarrhea, it never ends. I'm 13 trying to enjoy my teen years, but I'm too worried that I'm going to have some kind of accident. How embarrassing would that be??? This past week the school reluctantly put me on home bound. I just feel so much more at ease now. Having to run to the bathroom at school all the time just gets embarrassing! I live in N. Carolina just trying to see if anyone on here is a teen with IBS living near the carolina area that likes to chat!
 
Thanks, Dylan }dill}

Yellow8
New Member


Date Joined Nov 2010
Total Posts : 1
   Posted 11/20/2010 9:34 AM (GMT -6)   
Hello star 13,
 
Did you stop using Culturelle probiotic?  I started taking them on 11/16 after visiting my doctor and she suggested me to try probiotic for my intestinal problem.  The first 2 days were fine and I noticed the gas problem was less, but I had 3 times diarrhea with stomch pain after lunch on 11/19.  I am wondering if this is normal reaction?  Thanks for help~

Joan M
Veteran Member


Date Joined Jan 2006
Total Posts : 1556
   Posted 11/20/2010 10:49 AM (GMT -6)   
i am using align and it is helping but not that much. have had awful gas pains which are a bad drug reaction to z-pac. this is something you are supposed to take after taking an antibiotic. z-pac is zithromycin five days antibiotics which has been horrible for me. this did help with a sinus problem so i did get some benefit from it.

if doc recommended it --- probably is a good idea to continue but did you alert the doc's office about the bad reaction. i'm telling you that you can't win for losing but i hope my mess will sort itself out eventually.

good luck and best wishes to all the sufferers out there.

shawn12
Veteran Member


Date Joined Jul 2004
Total Posts : 1293
   Posted 11/20/2010 9:38 PM (GMT -6)   
That is nothing to worry about and you should continue.
 
 
IBS Forum Moderator


I am not a doctor. All information I present is for educational purposes only and should not be subsituted for the advise of a qualified health care provider.

Please make sure you have your symptoms diagnosed by a medical practitioner or a doctor.

shawn12
Veteran Member


Date Joined Jul 2004
Total Posts : 1293
   Posted 11/20/2010 9:41 PM (GMT -6)   
one of the best IBS centers in the world is in North carolina.
 
 
 
 
 
 
You should also read this
 

UNC study: Children can greatly reduce abdominal pain by using their imagination

http://www.eurekalert.org/pub_releases/2009-10/uonc-usc100809.php

The above is no joke.

Keep asking as many questions you want and we will help you for sure.

 

 


IBS Forum Moderator


I am not a doctor. All information I present is for educational purposes only and should not be subsituted for the advise of a qualified health care provider.

Please make sure you have your symptoms diagnosed by a medical practitioner or a doctor.

shawn12
Veteran Member


Date Joined Jul 2004
Total Posts : 1293
   Posted 11/20/2010 9:43 PM (GMT -6)   
I think you just had a flare up, regarless of the probiotic.
 
They are not a cure, but a help in managing IBS.
 
This is no normal, but I suggest you keep trying them for a while.
 
 
IBS Forum Moderator


I am not a doctor. All information I present is for educational purposes only and should not be subsituted for the advise of a qualified health care provider.

Please make sure you have your symptoms diagnosed by a medical practitioner or a doctor.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, July 29, 2014 5:39 AM (GMT -6)
There are a total of 2,182,142 posts in 242,672 threads.
View Active Threads


Who's Online
This forum has 153821 registered members. Please welcome our newest member, Rajaram126.
271 Guest(s), 6 Registered Member(s) are currently online.  Details
Kevin Watson, Rajaram126, Discopuma, Neenaa, Steve n Dallas, Deejavu


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer